# SDR MASA200500383

- Difficulty date: May 23, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 9,041 hours, 8,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 12
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED OVERHEAD EMERGENCY LIGHT AT ROW 12 INOP.  MX FOUND LIGHTS OPERATIONAL AFTER RESET.
